0
TECHNICAL PAPERS

Annular Bounds for the Roots of Characteristic Equations of Uncertain Discrete Systems

[+] Author and Article Information
Yeong-Jeu Sun

Department of Electrical Engineering, I-Shou University, Kaohsiung, Taiwan 840, R.O.C.e-mail: yjsun@isu.edu.tw

J. Dyn. Sys., Meas., Control 125(2), 202-204 (Jun 04, 2003) (3 pages) doi:10.1115/1.1567757 History: Received May 01, 2002; Revised January 01, 2003; Online June 04, 2003
Copyright © 2003 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Grahic Jump Location
x1(k) (asterisk) and x2(k) (circle) of the system described in Example 1

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In